# SDR UPS99829966

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1080-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 INTERCOSTAL CRACKED AT LONGERON 35L BETWEEN FS 1080-1100.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW DAC DWG 9758507 AND DC8 SRM 51-1-20D.
